MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 SR-T; PACEMAKER

BIOTRONIK SE & CO. KG ETRINSA 8 SR-T; PACEMAKER
Model Number 394936
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Device will not interrogate.Patient is showing pauses in the heart rhythm via surface ecg uncharacteristic of a pacemaker.It is suspected that the device is no longer functioning.The device is still implanted at this time.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
Device was explanted and replaced on (b)(6) 2019.We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ETRINSA 8 SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8484545
Report Number1028232-2019-01381
Device Sequence Number19200264
Product Code NVZ
UDI-Device Identifier04035479131876
UDI-Public04035479131876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number394936
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer04/10/2019
05/06/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/03/2019
05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR